Split feasibility problem for quasi-nonexpansive multi-valued mappings and total asymptotically strict pseudo-contractive mapping

S. S. Chang, Heung Wing Joseph Lee, Chi Kin Chan, L. Wang, L. J. Qin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

22 Citations (Scopus)

Abstract

The purpose of this article is to study the split feasibility problem for a family of quasi-nonexpansive multi-valued mappings and a total asymptotically strict pseudo-contractive mapping in infinitely dimensional Hilbert spaces. The main results presented in the paper improve and extend some recent results of Censor et al. [Numer. Algorithms 8 (1994) 221-239; Inverse Problem 21 (2005) 2071-2084; J. Math. Anal. Appl. 327 (2007) 1244-1256], Byrne [Inverse Problem 18 (2002) 441-453], Yang [Inverse Problem 20 (2004) 1261-1266], Moudafi [Inverse Problem 26 (2010) 055007], Xu [Inverse Problem 26 (2010) 105018], Censor and Segal [J. Convex Anal. 16 (2009) 587-600], Masad and Reich [J. Nonlinear Convex Anal. 8 (2007) 367-371] and others.
Original languageEnglish
Pages (from-to)10416-10424
Number of pages9
JournalApplied Mathematics and Computation
Volume219
Issue number20
DOIs
Publication statusPublished - 15 Jun 2013

Keywords

  • Convex feasibility problem
  • Demi-closeness
  • Opial's condition
  • Pseudocontractive mapping
  • Single-valued (multi-valued) quasi-nonexpansive mapping
  • Split feasibility problem
  • Total asymptotically strict

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this